Folk theorems in multicriteria repeated N-person games
No abstract is available for this item.
Volume (Year): 10 (2002)
Issue (Month): 2 (December)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.seio.es/
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- van Megen, F. & Borm, P.E.M. & Tijs, S.H., 1995.
"A perfectness concept for multicriteria games,"
1995-28, Tilburg University, Center for Economic Research.
- Abreu, Dilip & Dutta, Prajit K & Smith, Lones, 1994. "The Folk Theorem for Repeated Games: A NEU Condition," Econometrica, Econometric Society, vol. 62(4), pages 939-948, July.
- Gossner, Olivier, 1995. "The Folk Theorem for Finitely Repeated Games with Mixed Strategies," International Journal of Game Theory, Springer;Game Theory Society, vol. 24(1), pages 95-107.
When requesting a correction, please mention this item's handle: RePEc:spr:topjnl:v:10:y:2002:i:2:p:275-287. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.